MathSciNet Relay Station
MathSciNet bibliographic data
MR1800920 58E50 (35J60 81T13)
Chae, Dongho; Imanuvilov, Oleg Yu. The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory. Comm. Math. Phys. 215 (2000), no. 1, 119–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement